# SDR UPS00833954

- Difficulty date: September 11, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 64,943 hours, 24,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FS 80 AT L1L & L2L FRAME HAS EXFOLIATED CORROSION ON FWD SIDE.  REPAIRED IAW DC8 SRM 53-2-0 FIG 2.
